# SDR SWIA200312438

- Difficulty date: September 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 27,622 hours, 36,215 cycles
- Engine: Pwa PW118
- System (JASC): 2710 · Aileron Control System
- Part: Mount
- Part number: 6225735004
- Part serial: 3326
- Condition: Malfunctioned
- Location: Servo Motor
- Part time: 3,114 hours, 3,833 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON SYSTEM HAS BUMP.  MOVEMENT NOT SMOOTH.  INSTALLED SERVICEABLE MOUNT, CAPSTAN AND SERVO MOTOR FOR AILERON CONTROL IAW 27-20-00.  P/N 622-5734-002  S/N OFF 6176.
